MathSciNet Relay Station
MathSciNet bibliographic data
MR981697 33A30
Wagner, Eberhard Asymptotische Entwicklungen der hypergeometrischen Funktion $F(a,b,c,z)$ für $|c|\to\infty$ und konstante Werte $a,b$ und $z$. (German) [Asymptotic expansions of the hypergeometric function $F(a,b,c,z)$ for $|c|\to \infty$ and constant values of $a,\;b$ and $z$] Demonstratio Math. 21 (1988), no. 2, 441–458.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement